DocumentCode :
1310400
Title :
Stable adaptive control for a class of nonlinear systems using a modified Lyapunov function
Author :
Zhang, T. ; Ge, S.S. ; Hang, C.C.
Author_Institution :
Dept. of Electr. Eng., Nat. Univ. of Singapore, Singapore
Volume :
45
Issue :
1
fYear :
2000
fDate :
1/1/2000 12:00:00 AM
Firstpage :
129
Lastpage :
132
Abstract :
Investigates the adaptive control design for a class of nonlinear systems using Lyapunov´s stability theory. The proposed method is developed based on a novel Lyapunov function, which removes the possible controller singularity problem in some of the existing adaptive control schemes using feedback linearization techniques. The resulting closed-loop system is proven to be globally stable, and the output tracking error converges to an adjustable neighborhood of zero
Keywords :
Lyapunov methods; adaptive control; control system synthesis; linearisation techniques; nonlinear control systems; stability; Lyapunov´s stability theory; adaptive control design; controller singularity problem; feedback linearization techniques; global stability; modified Lyapunov function; output tracking error; stable adaptive control; Adaptive control; Control systems; Linear feedback control systems; Linearization techniques; Lyapunov method; Nonlinear systems; Programmable control; Projection algorithms; Sliding mode control; Stability;
fLanguage :
English
Journal_Title :
Automatic Control, IEEE Transactions on
Publisher :
ieee
ISSN :
0018-9286
Type :
jour
DOI :
10.1109/9.827369
Filename :
827369
Link To Document :
بازگشت